# SDR UALA2011111006150

- Difficulty date: November 9, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 35,835 hours, 14,560 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: D5335000923700
- Condition: Faulty
- Location: Fairing
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  F/A REPORTS VIBRATION AND HUMMING NOISE IN FRONT OF COACH CABIN BACK TO WINDOW EXITS.   ACCOMPLISH VISUAL INSPECTION FOR OBVIOUS DAMAGE AND DEFECTS. FOR POSSIBLE OVERWING FAIRING SEALS.  PANEL 192BT WAS FOUND TO HAVE A SMALL PIECE OF RUBBER SEAL STICKING OUT.  APPLIED SPEED TAPE IAW MT 53-004. PLS ID PART NEEDED FOR REPAIR.  NEEDS SEAL RAW MATERIAL P/N J8154 PER IPC. NO PART STOCKED MSP.  PER IPC ABOVE ITEM 50A IS D5335000923700 PAC *T3559*. SEAL P/N D5335000923700 RECEIVED, PART LOCATED AT A17AC.  REPAIRED BELLY FAIRING SEAL FROM OVER WING SEALANT APPLIED AND ADJUSTED PER MT 53-004 AND AMM, OK FOR SVC.
